Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 131, NWS Indianapolis, IN

December 23, 20155 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Dec 23, 2015, 12:53 PM EST for 5 counties in Indiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 23, 2015, 12:53 PM EST (17:53 UTC)
Expired
Dec 23, 2015, 1:45 PM EST
In force
52 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fountain County, IN, Montgomery County, IN, Parke County, IN, Tippecanoe County, IN, Vermillion County, IN

The radar

The Indianapolis radar (KIND), 87 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
465 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

794 
WUUS53 KIND 231753
SVRIND
INC045-107-121-157-165-231845-
/O.NEW.KIND.SV.W.0131.151223T1753Z-151223T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1253 PM EST WED DEC 23 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL VERMILLION COUNTY IN WEST CENTRAL INDIANA...
  NORTHWESTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
  SOUTHERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
  MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
  SOUTHERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 145 PM EST

* AT 1252 PM EST...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWPORT...
  OR 18 MILES SOUTHEAST OF DANVILLE...MOVING NORTHEAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CRAWFORDSVILLE...VEEDERSBURG...NEWPORT...SHADELAND...DAYTON...
  CAYUGA...MONTEZUMA...WAYNETOWN...DARLINGTON...LINDEN...CLARKS
  HILL...DANA...HILLSBORO...KINGMAN...PERRYSVILLE...NEW RICHMOND...
  WINGATE...NEWTOWN...MELLOTT AND WALLACE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 65 BETWEEN MILE MARKERS 161 AND 169.
 INTERSTATE 74 BETWEEN MILE MARKERS 13 AND 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4000 8753 4044 8669 4004 8670 3974 8753
TIME...MOT...LOC 1752Z 234DEG 52KT 3993 8740 

HAIL...<.75IN
WIND...60MPH
 
$$
DRT
2 follow-up statements
264 
WWUS53 KIND 231808
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
108 PM EST WED DEC 23 2015

INC045-107-121-157-165-231845-
/O.CON.KIND.SV.W.0131.000000T0000Z-151223T1845Z/
VERMILLION IN-PARKE IN-TIPPECANOE IN-MONTGOMERY IN-FOUNTAIN IN-
108 PM EST WED DEC 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EST
FOR CENTRAL VERMILLION...NORTHWESTERN PARKE...SOUTHERN TIPPECANOE...
MONTGOMERY AND SOUTHERN FOUNTAIN COUNTIES...

AT 107 PM EST...A SEVERE THUNDERSTORM WAS LOCATED NEAR VEEDERSBURG...
OR 14 MILES WEST OF CRAWFORDSVILLE...MOVING NORTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRAWFORDSVILLE...VEEDERSBURG...NEWPORT...SHADELAND...DAYTON...
CAYUGA...MONTEZUMA...WAYNETOWN...DARLINGTON...LINDEN...CLARKS HILL...
DANA...HILLSBORO...KINGMAN...PERRYSVILLE...NEW RICHMOND...WINGATE...
NEWTOWN...MELLOTT AND WALLACE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 65 BETWEEN MILE MARKERS 161 AND 169.
 INTERSTATE 74 BETWEEN MILE MARKERS 13 AND 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4000 8753 4044 8669 4004 8670 3974 8753
TIME...MOT...LOC 1807Z 234DEG 52KT 4006 8716 

HAIL...<.75IN
WIND...60MPH
 
$$
DRT
686 
WWUS53 KIND 231824
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
124 PM EST WED DEC 23 2015

INC165-231833-
/O.CAN.KIND.SV.W.0131.000000T0000Z-151223T1845Z/
VERMILLION IN-
124 PM EST WED DEC 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VERMILLION COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4044 8669 4004 8670 3986 8721 4018 8719
TIME...MOT...LOC 1823Z 234DEG 52KT 4020 8691 

$$

INC045-107-121-157-231845-
/O.CON.KIND.SV.W.0131.000000T0000Z-151223T1845Z/
PARKE IN-TIPPECANOE IN-MONTGOMERY IN-FOUNTAIN IN-
124 PM EST WED DEC 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EST
FOR NORTH CENTRAL PARKE...SOUTHERN TIPPECANOE...MONTGOMERY AND
SOUTHEASTERN FOUNTAIN COUNTIES...

AT 123 PM EST...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
CRAWFORDSVILLE...MOVING NORTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRAWFORDSVILLE...SHADELAND...DAYTON...WAYNETOWN...DARLINGTON...
LINDEN...CLARKS HILL...HILLSBORO...NEW RICHMOND...WINGATE...
NEWTOWN...MELLOTT...WALLACE...ALAMO AND SHADES STATE PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 65 BETWEEN MILE MARKERS 161 AND 169.
 INTERSTATE 74 BETWEEN MILE MARKERS 19 AND 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4044 8669 4004 8670 3986 8721 4018 8719
TIME...MOT...LOC 1823Z 234DEG 52KT 4020 8691 

HAIL...<.75IN
WIND...60MPH
 
$$
DRT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 11:58 AM EST, 55 minutes earlier.

Area forecast discussion, Dec 23, 11:58 AM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1158 AM EST WED DEC 23 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 357 AM EST WED DEC 23 2015

TEMPERATURES WILL REMAIN MILD THROUGH AND BEYOND THE SEVEN DAY
FORECAST. A COUPLE OF SIGNIFICANT STORMS SYSTEMS...THE FIRST ONE
LATER TODAY INTO TONIGHT WITH THE POTENTIAL FOR DAMAGING WINDS. THEN
ANOTHER STRONG SYSTEM IS EXPECTED THIS WEEKEND. HEAVY RAIN FROM
THESE SYSTEMS...AND LATER ONES MAY LEAD TO FLOODING. CENTRAL INDIANA
WILL FINISH OUT THE YEAR IN A WARM AND ACTIVE WEATHER PATTERN.

&&

.NEAR TERM /THIS AFTERNOON/...

ISSUED AT 947 AM EST WED DEC 23 2015

SURFACE ANALYSIS THIS MORNING SHOW DEEP LOW PRESSURE IN PLACE OVER
EASTERN KANSAS. WARM AND MOIST SOUTHERLY FLOW REMAINS IN PLACE
ACROSS INDIANA AND THE OHIO VALLEY WITH TEMPS AND DEW POINTS IN
THE VERY HIGH 60S. RADAR SHOWS AND AREA OF SHOWERS AND WITH
EMBEDDED THUNDERSTORMS OVER ILLINOIS...MOVING NORTHEAST.

RAPID REFRESH AND NAM SUGGEST THIS WAVE OF PRECIPITATION WILL PUSH
EAST INTO INDIANA BY MID AFTERNOON. GIVEN THE CURRENT DRY
CONDITIONS HAVE LOWER POPS FOR THE NEXT 1-2 HOURS...BUT RAMPED
BACK UP TO CATEGORICAL BY MID AFTERNOON AS THE WAVE ARRIVES. GIVEN
THE STRONG WIND FIELDS AND FAVORABLE SHEAR...SEVERE STORMS CANNOT
BE RULED OUT.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
ISSUED AT 426 AM EST WED DEC 23 2015

THURSDAY THROUGH FRIDAY IS LOOKING DRY AND TRANQUIL. EARLIER
CHANCES FOR SHOWERS CHRISTMAS DAY HAVE BEEN PUSH BACK TO FRIDAY
NIGHT AS MODELS ARE PROJECTING THAT THE SURFACE BOUNDARY WILL NOT
LIFT FAR ENOUGH NORTH TO IMPACT CENTRAL INDIANA UNTIL FRIDAY
NIGHT...POSSIBLY AS EARLY AS FRIDAY EVENING HOWEVER KEPT THE
FORECAST DRY THROUGH 00Z SATURDAY FOR NOW. INTRODUCED LOW CHANCE
POPS MAINLY SOUTH OF THE I 70 CORRIDOR BY FRIDAY NIGHT. BETTER
RAIN CHANCES ARE NOT EXPECTED TO ARRIVE UNTIL THE NEXT DAY.
TEMPERATURES WILL REMAIN MILD WITH HIGHS IN THE 50S AND LOWS IN
THE 40S.

&&

.LONG TERM /SATURDAY THROUGH TODAY/...
ISSUED AT 342 AM EST WED DEC 23 2015

MODELS CONTINUE TO ADVERTISE AN EXTREMELY STRONG BAROCLINIC ZONE IN
PLACE ACROSS THE REGION OVER THE WEEKEND AND INTO EARLY NEXT
WEEK...WITH POTENTIAL FOR SIGNIFICANT MOISTURE ADVECTION INTO THE
FRONTAL ZONE ON A PERSISTENT 40 TO 50 KT LOW LEVEL JET THROUGHOUT
THE WEEKEND. THIS WOULD SET THE STAGE FOR MULTIPLE ROUNDS OF
POTENTIALLY HEAVY RAINFALL. EVEN WITH MODEL TENDENCIES TO BE OVERLY
AGGRESSIVE WITH MOISTURE TRANSPORT...MODEL PRECIPITABLE WATER VALUES
WOULD BE EXTREMELY ANOMALOUSLY HIGH CLIMATOLOGICALLY SPEAKING...99TH
PERCENTILE OR GREATER...NEARING THE MAXIMUM EXPECTED VALUE FOR THE
TIME OF YEAR.

INSTABILITY INDICES SUGGEST AT LEAST A CHANCE OF THUNDER IS MERITED
ACROSS AT LEAST SOME PORTION OF CENTRAL INDIANA SATURDAY THROUGH
MONDAY.

MODEL BLENDED FORECASTS SHOW POTENTIAL FOR 3 TO 5 INCHES OF RAINFALL
DURING THE HOLIDAY WEEKEND...WITH AREAS OF 5 PLUS POSSIBLE. THIS
COULD BE HEAVILY IMPACTED BY THE POSITION OF THE FRONTAL ZONE...AND
SIGNIFICANT UNCERTAINTY REMAINS WITH REGARD TO THAT.

NONETHELESS...EVEN WITH THE AREA HAVING BEEN BELOW NORMAL ON
PRECIPITATION FOR THE LAST 5 MONTHS OR SO...THE DECREASED ACTIVITY
OF VEGETATION DURING THE COOL SEASON...ALONG WITH THE POTENTIAL
DURATION AND INTENSITY OF RAINFALL WILL PRESENT A POTENTIALLY
SIGNIFICANT FLOOD THREAT ACROSS THE REGION.

&&

.AVIATION /DISCUSSION FOR 231800Z TAFS/...

ISSUED AT 1151 AM EST WED DEC 23 2015

WINDS 19020G30KTS ON AVERAGE BECOME 24020G30KTS AFTER 240300Z WILL
BE ONE CONCERN. THUNDERSTORMS GUSTING TO NEAR 50 KTS AND ISOLATED
TORNADOES ALSO POSSIBLE THROUGH 232300Z.

DECKS WILL BE AT OR BELOW 3000 FT AND MAINLY BELOW 2000 FT UNTIL
COLD FRONT PASSES 03Z-05Z. VISIBILITY WILL BE P6SM. IFR DECKS AND
VISIBILITY WILL OCCUR DURING THUNDERSTORMS.

ALL THIS THE RESULT OF STRONG LOW PRESSURE TRACKING FROM EASTERN
KANSAS NORTHEAST TO THE UPPER GREAT LAKES DURING THE PERIOD.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...SMF
NEAR TERM...PUMA
SHORT TERM...SMF
LONG TERM...NIELD
AVIATION...TUCEK
Hazardous weather outlook, Dec 23, 4:43 AM EST, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
443 AM EST WED DEC 23 2015

INZ021-028>031-035>049-051>057-060>065-067>072-240945-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
443 AM EST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS.

HAZARDS: DAMAGING WINDS. LARGE HAIL. ISOLATED TORNADOES.
LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

TIMING: 2 TO 10 PM.

DISCUSSION: A STRONG STORM SYSTEM WILL PUSH A COLD FRONT ACROSS
CENTRAL INDIANA TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: MORE RAIN AND THUNDERSTORMS WILL BE POSSIBLE SATURDAY
THROUGH MONDAY AND THE THREAT FOR RIVER FLOODING WILL INCREASE.

DISCUSSION: ANOTHER STRONG SYSTEM IS EXPECTED THIS WEEKEND.
HEAVY RAIN FROM RECENT SYSTEMS...AND LATER ONES MAY LEAD TO
FLOODING. CENTRAL INDIANA WILL FINISH OUT THE YEAR IN A WARM AND
ACTIVE WEATHER PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

In the hours before

Special weather statement, Dec 23, 12:25 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1225 PM EST WED DEC 23 2015

INZ028-029-035-036-043-044-051-231745-
PARKE-FOUNTAIN-MONTGOMERY-WARREN-TIPPECANOE-VERMILLION-VIGO-
1225 PM EST WED DEC 23 2015

...SHOWERS WITH WIND GUSTS TO 40 MPH WILL AFFECT NORTHWESTERN
VIGO...VERMILLION...PARKE... TIPPECANOE...WESTERN
MONTGOMERY...FOUNTAIN AND WARREN COUNTIES...

AT 1222 PM EST...SHOWERS WERE IN EASTERN ILLINOIS FROM DANVILLE TO
PARIS...OR 17 MILES WEST OF CRAWFORDSVILLE...MOVING NORTHEAST AT 60
MPH.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...TERRE HAUTE...WEST LAFAYETTE...CLINTON...COVINGTON...
ROCKVILLE...VEEDERSBURG...WILLIAMSPORT...NEWPORT...ATTICA...WEST
TERRE HAUTE...SHADELAND...FAIRVIEW PARK...BATTLE GROUND...
PRAIRIETON...PRAIRIE CREEK...CAYUGA...MONTEZUMA...WAYNETOWN AND
LINDEN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 65 BETWEEN MILE MARKERS 170 AND 184.
 INTERSTATE 70 BETWEEN MILE MARKERS 1 AND 8.
 INTERSTATE 74 BETWEEN MILE MARKERS 1 AND 31.

LAT...LON 3934 8758 3935 8753 4047 8752 4048 8709
      4056 8709 4056 8670 3961 8719 3926 8756
      3926 8759
TIME...MOT...LOC 1722Z 234DEG 52KT 3999 8722

DRT

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 12:25 PM ESTSpecial Weather StatementINDFountain, Parke, Tippecanoe, Vermillion, Vigo, Warren20 min
Dec 23, 12:47 PM ESTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren43 min
Dec 23, 1:20 PM ESTSpecial Weather StatementINDHancock, Johnson, Marion40 min
Dec 23, 1:44 PM ESTSevere Thunderstorm WarningINDCarroll16 min
Dec 23, 1:57 PM ESTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Sullivan33 min
Dec 23, 2:12 PM ESTTornado WarningINDDaviess, Knox18 min
Dec 23, 2:27 PM ESTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Martin, Owen and 1 more33 min
Dec 23, 2:57 PM ESTSevere Thunderstorm WarningINDBrown, Clay, Daviess, Greene, Lawrence, Martin and 4 more33 min
Dec 23, 3:21 PM ESTSevere Thunderstorm WarningINDBoone, Hamilton, Hancock, Hendricks, Marion39 min
Dec 23, 3:25 PM ESTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Johnson, Lawrence, Monroe and 2 more35 min
Dec 23, 3:57 PM ESTSevere Thunderstorm WarningINDBartholomew, Decatur, Delaware, Hamilton, Hancock, Henry and 5 more33 min
Dec 23, 4:17 PM ESTSevere Thunderstorm WarningINDDelaware, Madison43 min
Dec 23, 4:26 PM ESTSevere Thunderstorm WarningINDDelaware, Henry, Randolph34 min
Dec 23, 5:33 PM ESTSevere Thunderstorm WarningINDDaviess, Martin27 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.